On special values of standard L-functions of Siegel cusp eigenforms of genus 3
Journal de Théorie des Nombres de Bordeaux, Tome 27 (2015) no. 3, pp. 727-744.

Nous calculons explicitement les valeurs spéciales de la fonction L standard L(s,F 12 ,St) aux points critiques s{-8,-6,-4,-2,0,1,3,5,7,9}, où F 12 est l’unique forme parabolique (à un scalaire près) de Siegel, de degré 3 et de poids 12, qui a été construite par Miyawaki. Ces valeurs sont proportionnelles au produit des normes de Petersson du carré symétrique de la fonction Δ de Ramanujan et de la forme parabolique de poids 20 pour SL 2 () avec un facteur rationnel et une certaine puissance de π. Nous utilisons la méthode de Rankin-Selberg et la projection holomorphe pour calculer ces valeurs. A notre connaissance, c’est le premier exemple d’une fonction L standard d’une forme parabolique de Siegel de degré 3 où les valeurs spéciales peuvent être calculées explicitement.

Compléments :
Des compléments sont fournis pour cet article dans le fichier séparé :

We explicitly compute the special values of the standard L-function L(s,F 12 ,St) at the critical points s{-8,-6,-4,-2,0,1,3,5,7,9}, where F 12 is the unique (up to a scalar) Siegel cusp form of degree 3 and weight 12, which was constructed by Miyawaki. These values are proportional to the product of the Petersson norms of symmetric square of Ramanujan’s Δ and the cusp form of weight 20 for SL 2 () by a rational number and some power of π. We use the Rankin-Selberg method and apply the Holomorphic projection to compute these values. To our knowledge this is the first example of a standard L-function of Siegel cusp form of degree 3, when the special values can be computed explicitly.

Supplementary Materials:
Supplementary material for this article is supplied as a separate file:

Reçu le :
Révisé le :
Accepté le :
Publié le :
DOI : https://doi.org/10.5802/jtnb.921
Classification : 11F67,  11F46
Mots clés : special values of L-functions, Siegel modular forms, Rankin-Selberg method
@article{JTNB_2015__27_3_727_0,
     author = {Anh Tuan Do and Kirill Vankov},
     title = {On special values of standard $L$-functions of {Siegel} cusp eigenforms of genus~3},
     journal = {Journal de Th\'eorie des Nombres de Bordeaux},
     pages = {727--744},
     publisher = {Soci\'et\'e Arithm\'etique de Bordeaux},
     volume = {27},
     number = {3},
     year = {2015},
     doi = {10.5802/jtnb.921},
     zbl = {1380.11058},
     mrnumber = {3429317},
     language = {en},
     url = {https://jtnb.centre-mersenne.org/articles/10.5802/jtnb.921/}
}
Anh Tuan Do; Kirill Vankov. On special values of standard $L$-functions of Siegel cusp eigenforms of genus 3. Journal de Théorie des Nombres de Bordeaux, Tome 27 (2015) no. 3, pp. 727-744. doi : 10.5802/jtnb.921. https://jtnb.centre-mersenne.org/articles/10.5802/jtnb.921/

[1] S. Böcherer, « Über die Funktionalgleichung automorpher L-Funktionen zur Siegelschen Modulgruppe », J. Reine Angew. Math. 362 (1985), p. 146-168. | EuDML 152773 | MR 809972 | Zbl 0565.10025

[2] F. Chiera & K. Vankov, « On special values of spinor L-functions of Siegel cusp eigenforms of genus 3 », , 2008.

[3] M. Courtieu & A. Panchishkin, Non-Archimedean L-functions and arithmetical Siegel modular forms, second ed., Lecture Notes in Mathematics, vol. 1471, Springer-Verlag, Berlin, 2004, viii+196 pages. | Article | MR 2034949 | Zbl 1070.11023

[4] P. Deligne, « Valeurs de fonctions L et périodes d’intégrales », in Automorphic forms, representations and L-functions (Proc. Sympos. Pure Math., Oregon State Univ., Corvallis, Ore., 1977), Part 2, Proc. Sympos. Pure Math., XXXIII, Amer. Math. Soc., Providence, R.I., 1979, With an appendix by N. Koblitz and A. Ogus, p. 313-346. | Article | MR 546622 | Zbl 0449.10022

[5] A. T. Do & K. Vankov, « Supplementary materials for the present article », .

[6] B. H. Gross & D. B. Zagier, « Heegner points and derivatives of L-series », Invent. Math. 84 (1986), no. 2, p. 225-320. | Article | EuDML 143341 | MR 833192 | Zbl 0608.14019

[7] T. Ikeda, « Pullback of the lifting of elliptic cusp forms and Miyawaki’s conjecture », Duke Math. J. 131 (2006), no. 3, p. 469-497. | Article | MR 2219248 | Zbl 1112.11022

[8] W. C. W. Li, « L-series of Rankin type and their functional equations », Math. Ann. 244 (1979), no. 2, p. 135-166. | Article | EuDML 163297 | MR 550843 | Zbl 0396.10017

[9] T. Miyake, Modular forms, english ed., Springer Monographs in Mathematics, Springer-Verlag, Berlin, 2006, Translated from the 1976 Japanese original by Yoshitaka Maeda, x+335 pages. | Article | MR 2194815 | Zbl 1159.11014

[10] I. Miyawaki, « Numerical examples of Siegel cusp forms of degree 3 and their zeta-functions », Mem. Fac. Sci. Kyushu Univ. Ser. A 46 (1992), no. 2, p. 307-339. | Article | MR 1195472 | Zbl 0780.11022

[11] A. A. Panchishkin, « Two variable p-adic L functions attached to eigenfamilies of positive slope », Invent. Math. 154 (2003), no. 3, p. 551-615. | Article | MR 2018785 | Zbl 1065.11025

[12] R. A. Rankin, « Contributions to the theory of Ramanujan’s function τ(n) and similar arithmetical functions. I. The zeros of the function n=1 τ(n)/n s on the line s=13/2. II. The order of the Fourier coefficients of integral modular forms », Proc. Cambridge Philos. Soc. 35 (1939), p. 351-372. | Article | MR 411

[13] J.-P. Serre, « Formes modulaires et fonctions zêta p-adiques », in Modular functions of one variable, III (Proc. Internat. Summer School, Univ. Antwerp, 1972), Springer, Berlin, 1973, p. 191-268. Lecture Notes in Math., Vol. 350. | Article | MR 404145 | Zbl 0277.12014

[14] G. Shimura, « The special values of the zeta functions associated with cusp forms », Comm. Pure Appl. Math. 29 (1976), no. 6, p. 783-804. | Article | MR 434962 | Zbl 0348.10015

[15] —, Elementary Dirichlet series and modular forms, Springer Monographs in Mathematics, Springer, New York, 2007, viii+147 pages. | MR 2341272 | Zbl 1148.11002

[16] J. Sturm, « Projections of C automorphic forms », Bull. Amer. Math. Soc. (N.S.) 2 (1980), no. 3, p. 435-439. | Article | MR 561527 | Zbl 0433.10013

[17] D. Zagier, « Modular forms whose Fourier coefficients involve zeta-functions of quadratic fields », in Modular functions of one variable, VI (Proc. Second Internat. Conf., Univ. Bonn, Bonn, 1976), Springer, Berlin, 1977, p. 105-169. Lecture Notes in Math., Vol. 627. | Article | MR 485703 | Zbl 0372.10017